# SDR CA050705002

- Difficulty date: June 30, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 6,192 hours
- Engine: Lyc IO540C4B5
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bushing
- Condition: Missing
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING AND TAXI IN, RIGHT HAND GEAR COLLAPSED, NO PROP STRIKE OCCURRED.  DRAG STRUT CENTER BOLT BROKE IN HALF, THUS THE GEAR FAIL.  UPON INVESTIGATION FOUND ONE BUSHING MISSING, TWO ARE REQUIRED.  COULD NOT FIND BUSHING IN THE TAXI AREA, DON'T KNOW WHERE OR WHEN IT WENT MISSING.  BOLT SUBMITTED TO TSB IN WINNIPEG.  NO PASSENGERS ONBOARD AND A NORMAL LANDING.
